# SDR UIEA2021041800932

- Difficulty date: April 18, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 104,933 hours, 20,336 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED PRIOR TO PUSH( NO RELATED FAULTS ON EICAS, APU BITE SHOWS "REVERSE" FLOW FAULT. PERF APU BITE, NO FAULTS PERF. APU OPS CHECK IAW AMM 49-11-00 TEST OK. OK FOR SVC. )
